Fikret Bildik1, Ayfer Keleş1, Ahmet Demircan1, Gülbin Aygencel2, Murat Özsaraç1, Gül Pamukçu1
1Departments Of Emergency Medicine, Gazi University Faculty Of Medicine, Ankara
2Departments Of Internal Medicine, Gazi University Faculty Of Medicine, Ankara
Keywords: Baclofen overdose, baclofen intoxication
Baclofen, a derivative of γ-aminobutyric acid, is used for symptomatic relief of skeletal muscle spasm and spasticity. Overdose of this drug can cause profound central nervous system depression, including coma, hypotonia, respiratory depression, seizures, and cardiovascular effects. In this paper, we reported a case of 19 year-old female with baclofen overdose presenting to the emergency department with coma. She recovered and discharged after supportive care including mechanical ventilation. An acutely confused or comatose patient is admitted to emergency department, baclofen intoxicitation should be kept in mind in the differential diagnosis.